See Alike in...

Alike App

Browser

catmom8

358d

I've been taking trintellix for almost 3 months now .. and I feel so depressed. it sucks.

    • Tracks

      275d

      When I first started Prozac, I felt like I was taking too much and felt more depressed. A friend of mine told me to look at Wellbutrin. It really helped me. Took off just the edge feeling that way. You may want to look into it.

    • EveyRose

      322d

      I've never heard of this medication but have had this experience with 2 of my past subscribed meds (sertraline and paroxetine). If it's been this long and you are still feeling like this please tell your doctor that you would like to try something else as it means that this medication is not in line with your body. You will find one that is I promise 💗

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion